BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Persistence and Permanence for a Class of Functional Differential Equations with Infinite Delay

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Submisson/Request
2014
Date of Acceptance
2015
Date of Publication
2016

Where published
Journal of Dynamics and Differential Equations

Publication Identifiers
ISSN - 1040-7294

Publisher
Springer Nature

Volume
28
Number
3-4

Starting page
1163
Last page
1186

Document Identifiers
URL - http://dx.doi.org/10.1007/s10884-015-9462-x
DOI - https://doi.org/10.1007/s10884-015-9462-x

Rankings
Web Of Science Q1 (2017) - 1.131 - MATHEMATICS - SCIE
Web Of Science Q1 (2018) - 1.475 - MATHEMATICS - SCIE
SCIMAGO Q1 (2016) - 1.292 - Analysis
SCOPUS Q1 (2015) - 1.293 - Analysis


Export

APA
Teresa Faria, (2016). Persistence and Permanence for a Class of Functional Differential Equations with Infinite Delay. Journal of Dynamics and Differential Equations, 28, 1163-1186. ISSN 1040-7294. eISSN . http://dx.doi.org/10.1007/s10884-015-9462-x

IEEE
Teresa Faria, "Persistence and Permanence for a Class of Functional Differential Equations with Infinite Delay" in Journal of Dynamics and Differential Equations, vol. 28, pp. 1163-1186, 2016. 10.1007/s10884-015-9462-x

BIBTEX
@article{38463, author = {Teresa Faria}, title = {Persistence and Permanence for a Class of Functional Differential Equations with Infinite Delay}, journal = {Journal of Dynamics and Differential Equations}, year = 2016, pages = {1163-1186}, volume = 28 }